Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Roots of formal power series in one variable

  • 41 Accesses

  • 6 Citations

This is a preview of subscription content, log in to check access.


  1. [1]

    Scheinberg, St.,Power series in one variable. J. Math. Anal. Appl.31 (1970), 321–333.

  2. [2]

    Reich, L. andSchwaiger, J.,Linearisierung formal-biholomorpher Abbildungen und Iterationsprobleme. Aequationes Math.20 (1980), 224–243.

  3. [3]

    Muckenhoupt, B.,Some results on analytic iteration and conjugacy. Amer. J. Math.84 (1962), 161–169.

Download references

Author information

Additional information

Dedicated to Professor János Aczél on his 60th birthday

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Schwaiger, J. Roots of formal power series in one variable. Aeq. Math. 29, 40–43 (1985). https://doi.org/10.1007/BF02189812

Download citation

AMS (1980) subject classification

  • Primary 39B10
  • 39B70